RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fofana, D

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:46
Abstract pages:297
Full texts:82
References:53

http://www.mathnet.ru/eng/person20933
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/320325

Publications in Math-Net.Ru
1991
1. D. Fofana, “An integrable system extending the Korteweg–de Vries equation”, Izv. Akad. Nauk SSSR Ser. Mat., 55:6 (1991),  1287–1299  mathnet  mathscinet  zmath; Math. USSR-Izv., 39:3 (1992), 1239–1250  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019